Please use this identifier to cite or link to this item: doi:10.22028/D291-38526
Volltext verfügbar? / Dokumentlieferung
Title: Erratum to Tropical mirror symmetry for elliptic curves (J. reine angew. Math. 732 (2017), 211–246)
Author(s): Böhm, Janko
Bringmann, Kathrin
Buchholz, Arne
Markwig, Hannah
Language: English
Publisher/Platform: De Gruyter
Year of Publication: 2020
DDC notations: 510 Mathematics
Publikation type: Other
DOI of the first publication: 10.1515/crelle-2018-0017
URL of the first publication: http://dx.doi.org/10.1515/crelle-2018-0017
Link to this record: urn:nbn:de:bsz:291--ds-385262
hdl:20.500.11880/34732
http://dx.doi.org/10.22028/D291-38526
Date of registration: 12-Dec-2022
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Keiner Professur zugeordnet
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.